Facebook Pixel
EmpowHER Guest
ask: 

On november 22 i saw my last period am suppose to see it on december 20 i have unprotected sex on d 17 i took p2 on d 18 up till now ve not seen my period am i preg.

By Anonymous December 21, 2015 - 9:53am
 
Rate This

Hope is nt pregnancy

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER.

An emergency contraceptive pill, like Postinor 2, prevents pregnancy by preventing ovulation.

If your period due date was December 20, you would have already ovulated by December 17.

Essentially, all you did by taking the pill was hit your body with a high dose of the synthetic hormone, levonorgestrel. That may have caused a delay in the start of your period.

Do not take any more pills. Wait and watch. If you do not have any vaginal bleeding within the next three weeks, call your gynecologist.

Regards,
Maryann

December 21, 2015 - 10:05am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!